# SDR DALA2017012400594

- Difficulty date: January 23, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 42,358 hours, 29,857 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD SEAT TRACK HAS AREAS OF CORROSION BS 200 TO 256.  BLENDED AND FOUND TO BE OUT OF LIMITS IAW SRM 53-20-52 PG 104.  INSTALLED A REPAIR IAW SRM 53-20-52 FIG 201 REPAIR 1.
